# SDR COMA0760204

- Difficulty date: February 21, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 13,142 hours, 11,849 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6229336400
- Part serial: 3XMW
- Condition: Faulty
- Location: E&E Bay
- Part time: 15,975 hours, 14,579 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5500 - FMS AND HSI FAILED EN ROUTE.  LANDED UNSC AT CVG WITHOUT INCIDENT.  COULD NOT DUPLICATE.  REPLACED NR 1 AHRS.  NO FURTHER DEFECTS.
